# SDR FDEA201202120549

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING,  WING SIDE OTBD FLAP INBD HINGE LOWER MOUNT AFT SURFACE FOUND CORROSION.  REPAIRED IAW EA 1-5750-76665A PART 2, STEP 3 AND 4. OTBD AFT EXISTING THICKNESS :0.439", MATERIAL REMOVED 0.015", REMAINING THICKNESS 0.424".  INBD AFT EXISTING THICKNESS :0.409', MATERIAL REMOVED 0.025" REMAINING THICKNESS 0.384'.  MINIMUM ALLOWABLE THICKNESS 0.423".  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
